Advertisement -- Learn more about ads on this site.

    STACIEHUDSON13   8,148
7,000-8,499 SparkPoints

weight gain

Wednesday, September 28, 2011

HI everyone.. Since I have been gone I have gained lots of weight. I have gone from 185 to 235.. My fibromyalgia has kicked in really bad and between the weight gain and the stiffness I am getting so sick, tired and very depressed. Im also bipolar so the med I am on makes it hard to lose weight. Having fibromyalgia it is hard to lose the weight. But I hope with support from Sparkpeople I will be able to do it.

Member Comments About This Blog Post:
SARAHTAIT 10/14/2014 2:43PM

    Dealing with fibro makes life so difficult. I for one find myself using food as a comfort when I am hurting. I lost all my weight only to gain it back is so frustrating. I would be happy to be your partner in your weight loss journey as we both are dealing with fibro. Bipolar is so hard to deal with too-I suffer from depression and work hard to stay positive.
I know you can do this....take things one day at a time.....

Report Inappropriate Comment
ASOBFALLS 9/30/2011 2:59AM

    emoticon You have made a good start. Good choices, one at a time, will add up. Start by staying well hydrated... emoticon Water emoticon tea emoticon water
emoticon Joyce emoticon Rejoice in Jesus

Report Inappropriate Comment
LITTLEGUYSMOM1 9/29/2011 9:41AM

    I totally understand where you are coming from when you say that with your bipolar meds it is hard to lose weight. I went from 185 to 224 while trying to find the right mix of meds for my bipolar. Now that I'm on a stable dose of meds, the weight is very slowly coming back off. You will be in my prayers! I'll be praying that you get some relief from your fibromyalgia too.

Report Inappropriate Comment

Add Your Comment to the Blog Post

Log in to post a comment.

Other Entries by STACIEHUDSON13